# SDR UIEA2024040700266

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,236 hours, 20,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 893501
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR TILT CAUTION AND STATUS MESSAGE, GEAR MONITOR STATUS AFTER TAKE-OFF.( CMC MSG 32673. FOLLOWED FIM 32-61 TASK 863. REMOVED AND REPLACED RH BODYGEAR TILT PRIMARY PROX SWITCH AND SYS TEST OK PER AMM 32-61-12/201 AND AIPC 32-62-12-05 ITEM #255 )
